# SDR VNAA202502110033

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH67031151
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF PASSENGER DOOR////GOUGE ON SURROUND LOWER AFT SEAL AT SURROUND STRUCTURE PASSENGER DOOR.  GOUGE ON SURROUND LOWER AFT SEAL AT SURROUND STRUCTURE PASSENGER DOOR WAS REPAIRED PER REO 690-53-21-1874 REV - -
